Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Degond, P, Liu, J-G, and Vignal, M-H. "Analysis of an asymptotic preserving scheme for the Euler-Poisson system in the quasineutral limit." SIAM Journal on Numerical Analysis 46.3 (2008): 1298-1322. Full Text

Liu, J-G, and Wang, C. "A fourth order numerical method for the primtive equations formulated in mean vorticity." Communications in Computational Physics 4.1 (2008): 26-55.

Lin, P, Liu, J-G, and Lu, X. "Long time numerical solution of the Navier-Stokes equations based on a sequential regularization formulation." SIAM Journal on Scientific Computing 31.1 (2008): 398-419. Full Text

Hsia, C-H, Liu, J-G, and Wang, C. "Structural stability and bifurcation for 2D incompressible ows with symmetry." Meth. Appl. Anal. 15 (2008): 495-512. (Academic Article)

Moore, J, Cheng, Z, Hao, J, Guo, G, Liu, J-G, Lin, C, and Yu, L. "Effects of solid-state yeast treatment on the antioxidant properties and protein and fiber compositions of common hard wheat bran." Journal of Agricultural and Food Chemistry 55.25 (2007): 10173-10182. Full Text

Antman, SS, and Liu, J-G. "Basic themes and pretty problems of nonlinear solid mechanics." Milan Journal of Mathematics 75.1 (2007): 135-176. Full Text

Degond, P, Jin, S, and Liu, JG. "Mach-number uniform asymptotic- preserving Gauge schemes for compressible flows." Bulletin of the Institute of Mathematics Academia Sinica (New Series) 2 (2007): 851-892. (Academic Article)

Liu, J-G, Liu, J, and Pego, R. "Stability and convergence of efficient Navier-Stokes solvers via a commutator estimate via a commutator estimate." Comm. Pure Appl. Math. 60 (2007): 1443-1487. (Academic Article)

Liu, J, and Liu, QH. "A novel radiation boundary condition for finite-element method." Microwave and Optical Technology Letters 49.8 (2007): 1995-2002. Full Text

Liu, J-G, Liu, J, and Pego, RL. "Stability and convergence of efficient Navier-Stokes solvers via a commutator estimate." Communications on Pure and Applied Mathematics 60.10 (2007): 1443-1487. Full Text